Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Hadamard matrices of the Williamson type

Authors: L. D. Baumert and Marshall Hall
Journal: Math. Comp. 19 (1965), 442-447
MSC: Primary 05.25
MathSciNet review: 0179093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.25

Retrieve articles in all journals with MSC: 05.25

Additional Information

PII: S 0025-5718(1965)0179093-2
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia